# SDR 0704007

- Difficulty date: October 7, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6550820285
- Condition: Delaminated
- Location: Lt Wing
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L MLG T/E UPPER FIXED PANEL DELAMINATED ON UPPER AND LOWER SKIN.
